# SDR DALA2015111606989

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 55,206 hours, 24,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1CD EMERGENCY LIGHT WIRES PULLED OUT OF CONNECTOR.  LOOSE WIRES STOWED. FWD TO MCO IAW MEL 33-51-03A.  NO "M" PROCEDURES.  ALL OTHER EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHTS CK GOOD.  PLACARD INSTALLED. R & R EMERGENCY ESCAPE PATH LIGHT IAW AMM 33-51.  OPS NORMAL.  REMOVED MCO AND PLACARD.
